# SDR QXEA200701662

- Difficulty date: November 5, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 9,664 hours, 8,900 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - THE NR 4 FLAP TRACK ON THE LEFT SIDE HAS WEAR DAMAGE ON INBOARD SIDE OF TRACK.  REPAIRED IAW RD8/4-57-87811.
